RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 53, Issue 2  


Seventy-Five Years Since Publication of the Monograph by A. N. Kolmogorov
Yu. V. Prokhorov, A. N. Shiryaev
209
Positive Densities of Transition Probabilities of Diffusion Processes
V. I. Bogachev, M. Röckner, S. V. Shaposhnikov
213
On Continuous Time Ergodic Filters with Wrong Initial Data
A. Yu. Veretennikov, M. L. Kleptsyna
240
On Mosco Convergence of Diffusion Dirichlet Forms
O. V. Pugachev
277
Some Asymptotic Decompositions in the Central Limit Theorem in the Multidimensional Case
V. V. Senatov
293
Quantization for Probability Measures in the Prokhorov Metric
S. Graf, H. Luschgy
307

Short Communications
On Large Deviations of Sums of Independent Random Vectors on the Boundary and Outside of the Cramér Zone. I
A. A. Borovkov, A. A. Mogul'skii
336
A Note on the Distribution of the Number of Crossings of a Strip by a Random Walk
I. S. Borisov
345
An Extension of the Ocone–Haussmann–Clark Formula for the Compensated Poisson Processes
V. Jaoshvili, O. G. Purtukhiya
349
Filtered Arithmetic Mean Measure and Its Applications
D. A. Zhdanov
354
On Convergence of Submartingales
V. M. Kruglov
364
On Some Characteristics of the Multivariate Analogues of the Chebyshev–Hermite Polynomials
I. Yu. Osmolovskii
373
On the Strong Law of Large Numbers for Nonnegative Random Variables
V. V. Petrov
379
On Gaussian Measure of Balls in a Hilbert Space
L. V. Rozovskii
382
Nonclassical Error Bounds for Asymptotic Expansions in the Central Limit Theorem
L. S. Yaroslavtseva
390
On Covariance and Quantum Fisher Information
S. Luo
393
Lower Bounds for Tails of Sums of Independent Symmetric Random Variables
L. Mattner
397
On the Second Order Properties of the Multidimensional Periodogram for Regularly Spaced Data
E. Porcu, R. Crujeiras, J. Mateu, W. Gonzalez-Manteiga
403

News of Scientific Life
Information on the Seventh Kolmogorov Students' Contest in Probability Theory
411

Letter to the Editor
Errata to the paper in TVP, v. 30, № 1, 1985, p. 127–131
I. F. Pinelis
413
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020